# SDR AALA202108278630

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 34,669 hours, 14,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD OVERWING EMERGENCY EXIT FLUORESCENT LIGHT FLICKERS CONSTANTLY. ADJUSTED LIGHT CONNECTIONS AND ACCOMPLISHED OPERATIONAL CHECK PER AMM 33-51-00.
